# SDR SWIA201023782

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 20,802 hours, 17,721 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK AND BUSHING CORRODED.  (ENG CHANGE)  REPLACED LINK AND BUSHING.
